Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 2


A New Class of Laguerre-Based Poly-Euler and Multi Poly-Euler Polynomials

PP: 113-120
N. U. Khan, T. Usman,
In this paper, we introduce a new class of Laguerre Poly-Euler and Laguerre multi Poly-Euler polynomials. The concept of Poly-Euler number E(k) n (a,b), generalized Poly-Euler polynomials E(k) n (x;a,b, e) of Jolany et al., Hermite-Bernoulli polynomials HBn(x, y) of Dattoli et al., HB(a) n (x, y) of Pathan and Khan and Hermite based Poly-Euler polynomials HE(k) n (x, y;a,b, e) of Khan are generalized to the one LE(k) n (x, y, z;a,b, e). Some implicit summation formulae and general symmetry identities arising from different analytical means and applying generating functions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved